My doctor started me on Neurontin about three weeks ago for having a persistant bad taste in my mouth and change in my taste buds. Today I noticed numbness of my tongue. It feels like it has been scalded due to drinking a beverage that is too hot, but I haven't had anything hot. Please help.
Neurontin is an anti-seizure drug that wound up being used for nerve pain ( neuropthy) I have never heard of prescribing for a bad taste in someones mouth. And I know a lot of people who use it. Try the PDR website and see if that is listed as use for it or a side effect. If you cant access the website goe to the library and look in the Physicians desk reference. I hope this helps you out. Packard2046
You seem to be having nerve issues with your tongue. That burning is exactly what I had on my arms and hands from herniated discs and degerative disc disease that I have. Numbing also. You may be having the same nuerological issues. This is important explain it to your Dr she should be able to tell you. Good Luck
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Qsymia - I've been taking Qysmia two weeks, but the bad taste it leaves in my mouth is intolerable.?
Posted 19 Sep 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 31 Jul 2015 • 1 answer
Posted 25 Sep 2015 • 0 answers